# SDR HEEA078585

- Difficulty date: April 5, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- Aircraft time: 4,335 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Lever
- Part number: 406010425107
- Part serial: A2131
- Condition: Worn
- Location: Main Rotor
- Part time: 4,335 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR LEVER ASSY HAS WORN BUSHINGS.
